# SDR ASAA2016011014898

- Difficulty date: January 10, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C2347335
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT BS 312 TO 328 LBL 48 IS CRACKED.  ACFT GROUNDED. R & R FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AT BS 312 TO 328, LBL 48.
